Panadol Actifast Soluble Tablets24s

You have 0 of this in your trolley

5 out of 5 stars1 review

Panadol Actifast Soluble Tablets
0 in trolley

Quantity of Panadol Actifast Soluble Tablets in trolley 0

0 in trolley.
£4.59(19.1p each)4.59
Paracetamol Panadol ActiFast Soluble Tablets are an effective pain reliever and fever reducer and are suitable for all ages from 6 years old. Effective pain reliever and fever reducer Headache, tension headache, rheumatic and muscle pain, toothache, sore throat, helps reduce temperature, aches and pains of colds and flu, migraine, backache, period pain, feverishness
Absorbed up to 2x as fast as standard paracetamol. Soluble Format. Reduces Fever. Recommended for treatment of headache including migraine.Panadol ActiFast Soluble provides effective pain relief fast whilst being gentle on the stomach. When to Use Panadol ActiFast Soluble When you have a headache, Panadol ActiFast Soluble can relieve pain fast. Containing paracetamol, Panadol ActiFast Soluble can relieve common types of pain, including backache, joint pains, muscle pains, sore throat and the aches and pains of colds and flu. Panadol ActiFast Soluble can also help to reduce fever. How to Use Panadol ActiFast Soluble When experiencing pain, adults and children aged 16 years and over should take 1-2 tablets dissolved in water up to 4 times daily. Do not take more frequently than every 4 hours or more than 8 tablets in 24 hours. Children aged 10-15 years should be given 1 tablet dissolved in water up to 4 times daily. Do not take more frequently than every 4 hours or more than 4 tablets in 24 hours. Always read the label.
  • Analgesic

Each effervescent tablet contains the active ingredient Paracetamol 500 mg, Also includes Sorbitol (E 420), Sodium content 427 mg per tablet

Typical values

Preparation and Usage

Please read the enclosed leaflet carefully before taking these tablets How to Take For oral use: The tablets must be dissolved in water before taking. Adults: Take 1-2 tablets dissolved in a tumbler of water every 4 hours as required. Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours. Children (6-12 years): Give 1/2 to 1 tablet dissolved in water every 4 hours as required. Do not give more frequently than every 4 hours. Not more than 4 tablets should be given in 24 hours. Do not give to children for more than 3 days without consulting a doctor. Do not give to children under 6 years of age.

Warnings

  • WARNINGS<br>Do not exceed the stated dose.<br>Immediate medical advice should be sought in the event of an overdose, even if you feel well.<br><br>DO NOT TAKE<br>Contains paracetamol.<br>Do not take with any other paracetamol-containing products.<br><br>CONSULT YOUR DOCTOR<br>Before taking this medicine if you have liver or kidney disease, including alcoholic liver disease, or are on a low sodium diet.<br>If your headaches become persistent, consult your doctor.<br>If symptoms persist consult your doctor.<br><br>Keep out of the reach and sight of children.

Disclaimer

Please note that while we take every care to make sure the product information displayed on our website is correct, product recipes are regularly changed. This may affect nutrition and allergen information therefore you should always check product labels and not rely solely on the information presented here.

If you require specific advice on any Waitrose branded product, please contact our Customer Care Team. For all other products, please contact the manufacturer.

This information is supplied for personal use only. It may not be reproduced in any way whatsoever without the prior consent of Waitrose Limited nor without due acknowledgement.

Legal disclaimer